However, my dosage just increased from 50mg to 100mg. Various websites mention a rash as a "serious" side effect... but mine just started. Has anyone else had this happen?
19 Dec 2009
I was also on 50 mg of seroquel. However, I got the rash at that low dosage. I had only been on it for about a week and got it. I called my doctor right away and she said to stop taking it immediately since it was a serious side effect. I would call your doctor as soon as possible. It could be nothing, or it could be something. Either way, why take the chance you know? Hope this helped! Good luck and God bless.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Seroquel (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have itching on my face, neck and stomach, no rash just sweating and iticny, also dark spots are stating to appear on my face. I have been taking ...
1 answer • 22 Sep 2009
I've been on Lamictal and Seroquel for about two years (I started both at the same time). Due to a complicated situation, I wound up running out ...
5 answers • 16 Nov 2009
I was diagnosed with CML about 4 months ago. I tried Gleevac but found it caused too much water retention (my eyes became so puffy and swollen, I ...
1 answer • 23 Aug 2011
been taking for 10 days its sunday nite cannot call dr. cant rest rash red and dry cant stop itching... racing heartbeat cant take it anymore had uti
1 answer • 1 Oct 2012